# SDR CALA2025020702232

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 70,558 hours, 31,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - BATTERY CAPACITY TEST SHOWING FAULT ON CIDS DISPLAY PANNEL. "EPSU COM AFT L". REMOVED AND REPLACED EPSU AFT L BATTERY PACK IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD.
